Alert archive / South Dakota / Freeze Warnings in 2005
Freeze Warning 1, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this freeze warning at Oct 5, 2005, 3:02 PM CDT for Brule County, Charles Mix County, Gregory County, South Dakota. It took effect at Oct 6, 2005, 2:00 AM CDT. It was in force for 113 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 5, 2005, 3:02 PM CDT (20:02 UTC)
- In effect from
- Oct 6, 2005, 2:00 AM CDT
- Expired
- Oct 6, 2005, 3:53 AM CDT
- In force
- 113 min
- Issued by
- NWS Sioux Falls, SD
Counties Brule County, SD, Charles Mix County, SD, Gregory County, SD
The radar
The Sioux Falls radar (KFSD), 181 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 8.0 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 477 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- -75 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KFSD 052002 NPWFSD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 302 PM CDT WED OCT 5 2005 .STRONG WEST WINDS WILL SLIGHTLY SUBSIDE THIS EVENING AS LOW PRESSURE MOVES VERY SLOWLY OVER NORTHWEST MINNESOTA. WHILE WINDY CONDITIONS ARE EXPECTED TO CONTINUE THROUGH THE NIGHT...WINDS SHOULD DROP A LITTLE BELOW ADVISORY CRITERIA THIS EVENING. WINDY CONDITIONS AND MOSTLY CLOUDY SKIES ARE EXPECTED TO PREVENT FREEZING CONDITIONS OVER MOST OF THE AREA TONIGHT...DESPITE TEMPERATURES DROPPING INTO THE LOWER TO MIDDLE 30S. THIS WILL ALSO PREVENT WIDESPREAD FROST. HOWEVER...SLIGHTLY DRIER AND COLDER AIR...AND PERHAPS MORE BREAKS IN THE CLOUD COVER...WILL ALLOW TEMPERATURES TO DROP TO A LITTLE BELOW FREEZING LATE TONIGHT IN THE AREA FROM CHAMBERLAIN TO PICKSTOWN AND SOUTHWEST INTO GREGORY COUNTY. SDZ050-057-063-060000- /X.NEW.KFSD.FZ.W.0001.051006T0700Z-051006T1400Z/ /X.EXT.KFSD.WI.Y.0002.000000T0000Z-051006T0000Z/ GREGORY-BRULE-CHARLES MIX- INCLUDING THE CITIES OF...GREGORY...BURKE...CHAMBERLAIN... WAGNER...LAKE ANDES 302 PM CDT WED OCT 5 2005 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM CDT THURSDAY... ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM CDT THURSDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. WEST WINDS WILL RANGE FROM 25 TO 40 MPH INTO THE START OF THE EVENING...THEN DECREASE A LITTLE AROUND SUNSET. TEMPERATURES ARE EXPECTED TO DROP TO AROUND FREEZING A COUPLE HOURS AFTER MIDNIGHT...THEN TO A FEW DEGREES BELOW FREEZING AROUND DAYBREAK. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ SDZ038-039-052>054-058>060-064-065-068-069-060000- /X.EXT.KFSD.WI.Y.0002.000000T0000Z-051006T0000Z/ BEADLE-KINGSBURY-JERAULD-SANBORN-MINER-AURORA-DAVISON-HANSON- DOUGLAS-HUTCHINSON-BON HOMME-YANKTON- INCLUDING THE CITIES OF...HURON...DE SMET...WESSINGTON SPRINGS... WOONSOCKET...HOWARD...PLANKINTON...MITCHELL...ALEXANDRIA... EMERY...ARMOUR...PARKSTON...OLIVET...TYNDALL...YANKTON 302 PM CDT WED OCT 5 2005 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING. A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. WEST WINDS WILL RANGE FROM 25 TO 40 MPH INTO THE START OF THE EVENING...THEN DECREASE A LITTLE AROUND SUNSET. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. $$ WILLIAMS
2 follow-up statements
000 WWUS73 KFSD 052009 CCA NPWFSD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 302 PM CDT WED OCT 5 2005 .STRONG WEST WINDS WILL SLIGHTLY SUBSIDE THIS EVENING AS LOW PRESSURE MOVES VERY SLOWLY OVER NORTHWEST MINNESOTA. WHILE WINDY CONDITIONS ARE EXPECTED TO CONTINUE THROUGH THE NIGHT...WINDS SHOULD DROP A LITTLE BELOW ADVISORY CRITERIA THIS EVENING. WINDY CONDITIONS AND MOSTLY CLOUDY SKIES ARE EXPECTED TO PREVENT FREEZING CONDITIONS OVER MOST OF THE AREA TONIGHT...DESPITE TEMPERATURES DROPPING INTO THE LOWER TO MIDDLE 30S. THIS WILL ALSO PREVENT WIDESPREAD FROST. HOWEVER...SLIGHTLY DRIER AND COLDER AIR...AND PERHAPS MORE BREAKS IN THE CLOUD COVER...WILL ALLOW TEMPERATURES TO DROP TO A LITTLE BELOW FREEZING LATE TONIGHT IN THE AREA FROM CHAMBERLAIN TO PICKSTOWN AND SOUTHWEST INTO GREGORY COUNTY. SDZ050-057-063-060000- /X.NEW.KFSD.FZ.W.0001.051006T0700Z-051006T1400Z/ /X.EXT.KFSD.WI.Y.0002.000000T0000Z-051006T0000Z/ GREGORY-BRULE-CHARLES MIX- INCLUDING THE CITIES OF...GREGORY...BURKE...CHAMBERLAIN... WAGNER...LAKE ANDES 302 PM CDT WED OCT 5 2005 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM CDT THURSDAY... ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM CDT THURSDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. WEST WINDS WILL RANGE FROM 25 TO 40 MPH INTO THE START OF THE EVENING...THEN DECREASE A LITTLE AROUND SUNSET. TEMPERATURES ARE EXPECTED TO DROP TO AROUND FREEZING A COUPLE HOURS AFTER MIDNIGHT...THEN TO A FEW DEGREES BELOW FREEZING AROUND DAYBREAK. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ SDZ038-039-052>054-058>060-064-065-068-069-060000- /X.EXT.KFSD.WI.Y.0002.000000T0000Z-051006T0000Z/ BEADLE-KINGSBURY-JERAULD-SANBORN-MINER-AURORA-DAVISON-HANSON- DOUGLAS-HUTCHINSON-BON HOMME-YANKTON- INCLUDING THE CITIES OF...HURON...DE SMET...WESSINGTON SPRINGS... WOONSOCKET...HOWARD...PLANKINTON...MITCHELL...ALEXANDRIA... EMERY...ARMOUR...PARKSTON...OLIVET...TYNDALL...YANKTON 302 PM CDT WED OCT 5 2005 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING. WEST WINDS WILL RANGE FROM 25 TO 40 MPH INTO THE START OF THE EVENING...THEN DECREASE A LITTLE AROUND SUNSET. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. $$ WILLIAMS
000 WWUS73 KFSD 060853 NPWFSD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 353 AM CDT THU OCT 6 2005 .CANADIAN HIGH PRESSURE WILL SETTLE OVER THE REGION THURSDAY NIGHT CREATING CLEAR SKIES AND LIGHT WINDS. THIS WILL ALLOW TEMPERATURES TO FALL INTO THE MID AND UPPER 20S ACROSS THE AREA. SDZ050-057-063-061700- /X.CAN.KFSD.FZ.W.0001.000000T0000Z-051006T1400Z/ /X.NEW.KFSD.FZ.W.0002.051007T0500Z-051007T1400Z/ GREGORY-BRULE-CHARLES MIX- INCLUDING THE CITIES OF...GREGORY...BURKE...CHAMBERLAIN... WAGNER...LAKE ANDES 353 AM CDT THU OCT 6 2005 ...FREEZE WARNING IS CANCELLED... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT FRIDAY. THE FREEZE WARNING HAS BEEN CANCELLED. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097- 098-NEZ013-014-SDZ038>040-052>056-058>062-064>071-061700- /X.NEW.KFSD.FZ.W.0002.051007T0500Z-051007T1400Z/ LYON IA-OSCEOLA-DICKINSON-SIOUX-OBRIEN-CLAY IA-PLYMOUTH-CHEROKEE- BUENA VISTA-WOODBURY-IDA-LINCOLN MN-LYON MN-MURRAY-COTTONWOOD- NOBLES-JACKSON-PIPESTONE-ROCK-DIXON-DAKOTA-BEADLE-KINGSBURY- BROOKINGS-JERAULD-SANBORN-MINER-LAKE-MOODY-AURORA-DAVISON-HANSON- MCCOOK-MINNEHAHA-DOUGLAS-HUTCHINSON-TURNER-LINCOLN SD-BON HOMME- YANKTON-CLAY SD-UNION- INCLUDING THE CITIES OF...ROCK RAPIDS...SIBLEY...SPIRIT LAKE... ORANGE CITY...SIOUX CENTER...SHELDON...PRIMGHAR...SPENCER... LE MARS...CHEROKEE...STORM LAKE...SIOUX CITY...IDA GROVE... TYLER...IVANHOE...MARSHALL...SLAYTON...WINDOM...WORTHINGTON... JACKSON...PIPESTONE...LUVERNE...WAKEFIELD...PONCA... SOUTH SIOUX CITY...HURON...DE SMET...BROOKINGS... WESSINGTON SPRINGS...WOONSOCKET...HOWARD...MADISON...FLANDREAU... PLANKINTON...MITCHELL...ALEXANDRIA...EMERY...SALEM... SIOUX FALLS...ARMOUR...PARKSTON...OLIVET...PARKER...CANTON... TYNDALL...YANKTON...VERMILLION...NORTH SIOUX CITY...ELK POINT 353 AM CDT THU OCT 6 2005 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT FRIDAY. TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING AROUND MIDNIGHT AND REMAIN SO THROUGH THE MID MORNING HOURS FRIDAY MORNING. THIS EXTENDED PERIOD OF SUB-FREEZING TEMPERATURES WILL RESULT IN A HARD FREEZE. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ BT/SL
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this freeze warning went out at Oct 5, 3:00 PM CDT, 2 minutes earlier.
Area forecast discussion, Oct 5, 3:00 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
300 PM CDT WED OCT 5 2005
.DISCUSSION...
THO THERE MAY BE A LTL DCSR IN WNDS AND CLDS ERY THIS EVE...BOTH
SHUD HOLD UP PRETTY WELL THRU TNGT. THE WND DCRS WILL BE CRITICAL
ENUF ON A MARGINAL SITN TO END CURNT WND ADVY AT 7 PM/00Z INSTEAD OF
CURNT ENDG TIME OF 10 PM/03Z. 9V9 AND HON HAVE BEEN RUNNING JUST
BARELY AT ADVY LEVELS...AND THIS HR YKN ALSO MADE IT. MHE NOT QUITE
THERE BUT THERE CUD YET BE SOME INCRS NEXT CPL HRS.
WNDS AND CLDS SHUD HOLD UP WELL ENUF TO PREVENT FREEZE WARNG
CRITERIA MOS OF FCTS AREA TNGT WITH MAYBE A FEW AREAS BARELY
TOUCHING THE FRZG MARK. IN FACT AFTER A SLGT ERY EVE DCRS IN CLDS
PSBL SRN PART OF FCST AREA...CLDS SHUD SOLIDIFY. HWVR WITH A LTL LWR
DEWPTS AND PRBLY SLGTLY BETTER DECOUPLING OF WNDS HAVE ELECTED TO GO
WITH FREEZE WARNNING SWRN CRNR OF FCST AREA. NEEDLESS TO SAY THAT
WITHOUT A FREEZE...FROST IS A NON ISSUE WITH THE CLDS AND WND.
WITH A LTL BETTER MOISTR PSBLY GETTING IN ON NWRLY FLOW OF COLD
AIR...WILL KEEP THE SLGTEST MENTN OF PCPN IN THE FAR N WITH ISOLD
SPRNKLS/FLRYS TNGT.
AFTER ALL THE ACTIVE WEATHER OF THE PAST FEW DAYS A QUIETER PATTERN
LOOKS TO SET UP INTO THE WEEKEND. AS THE TIGHTLY WOUND SURFACE LOW
CURRENTLY SITUATED OVER MINNESOTA MOVES EASTWARD INTO THE GREAT
LAKES...A LESSENING PRESSURE GRADIENT WILL ALLOW FOR DECREASING
WINDS THROUGH THE DAY ON THURSDAY. WITH WINDS BECOMING LIGHT BY
THURSDAY NIGHT AND SKIES CLEARING AS SURFACE HIGH PRESSURE BECOMES
CENTERED OVER THE NORTHERN PLAINS...MAXIMUM RADIATIONAL COOLING WILL
OCCUR AND TEMPERATURES WILL BOTTOM OUT OVER THE AREA BY FRIDAY
MORNING. WITH THE ABOVE SCENARIO IN PLACE AND 850 TEMPERATURES IN
THE RANGE OF 0 TO -6 OVER THE CWA...I WENT GENERALLY BELOW GUIDANCE
AND FORECASTED LOWS WELL DOWN INTO THE 20S. CONTINUED DRY THROUGH
THE WEEKEND...AND AS A SOUTHERLY FLOW RETURNS TO THE REGION THERE
WILL BE A GRADUAL WARMING TREND THROUGH THE PERIOD WITH TEMPERATURES
APPROACHING NEAR NORMAL LEVELS BY SATURDAY AND SUNDAY. MODELS
REMAIN IN PRETTY GOOD AGREEMENT ON BRINGING A DEEP TROUGH INTO THE
WESTERN U.S. BY THE BEGINNING OF NEXT...THEN PUSHING IT INTO THE
CENTRAL PART OF THE COUNTRY BY MIDWEEK. OF COURSE THERE ARE THE
USUAL DISCREPANCIES IN TIMING...WITH THE CANADIAN MODEL BEING THE
OUTLIER BY BRINGING THE TROUGH OVER OUR REGION A DAY EARLIER THAN
THE REST. IN ANY EVENT...LOOKS LIKE PRECIPITATION WILL BE A PRETTY
GOOD BET SOMETIME FOR THE PERIOD OF TUESDAY TO WEDNESDAY...AND I
HAVE HINTED AT THIS SOLUTION IN THE GRIDS BY KEEPING IN CHANCE POPS
FOR THOSE DAYS.
&&
.AVIATION...FAIRLY STEADY STATE FOR TNGT WITH CIGS OSCILLATING BTWN
JUST ABV AND A LTL BLO MVFR/VFR THRESHHOLD. SUX AREA AND E THO WILL
BE SCT ON LO CLDS FOR A WHILE THIS EVE.
&&
.FSD WATCHES/WARNINGS/ADVISORIES...
SD...WIND ADVY TIL 7 PM CDT SDZ038-039-050-052>054-057>060-
063>065-068-069.
FREEZE WARNING LATE TNGT SDZ050-057-063.
MN...NONE.
IA...NONE.
NE...NONE.
&&
DISCUSSION...BW/JMHazardous weather outlook, Oct 5, 11:45 AM CDT, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 1145 AM CDT WED OCT 05 2005 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-061200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 1145 AM CDT WED OCT 05 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... ISOLATED THUNDERSTORMS WILL CONTINUE THROUGH MID AFTERNOON IN NORTHWEST IOWA AND COULD PRODUCE DIME SIZE HAIL. THUNDERSTORMS ARE THEN EXPECTED TO DEVELOP LATE THIS AFTERNOON IN EASTERN NEBRASKA AND SPREAD INTO NORTHWEST IOWA AND FAR SOUTHEAST SOUTH DAKOTA BY THE EVENING. THESE STORMS WILL HAVE THE POTENTIAL OF PRODUCING HAIL UP TO HALF DOLLAR SIZE. IN ADDITION...AN ISOLATED TORNADO MAY BE POSSIBLE...ESPECIALLY NEAR THE SOUTH DAKOTA AND IOWA BORDER. THE TORNADO THREAT IS EXPECTED TO END BY 9 PM WHILE THE THREAT FOR LARGE HAIL WILL END BY MIDNIGHT. WINDS... STRONG WEST WINDS WILL CONTINUE INTO TONIGHT AS LOW PRESSURE MOVES VERY SLOWLY OVER NORTHWEST MINNESOTA. SUSTAINED WINDS OF 25 TO 40 MPH ARE LIKELY WITH THE STRONGEST WINDS WEST OF A LINE FROM DE SMET TO YANKTON. SOME GUSTS AROUND 45 MPH ARE LIKELY...ESPECIALLY NEAR AND SOUTHWEST OF A CHAMBERLAIN TO PICKSTOWN LINE. EXCESSIVE TEMPERATURES... WHILE WINDS AND CLOUDS COVER SHOULD KEEP TEMPERATURES FROM FALLING RAPIDLY TONIGHT...SOME AREAS MAY SEE MARGINAL FREEZING TEMPERATURES...MAINLY IN THE CHAMBERLAIN TO GREGORY AREA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY MUCH COOLER AIR WILL PERSIST ACROSS THE AREA THURSDAY INTO FRIDAY...CREATING THE LIKELIHOOD OF FREEZING TEMPERATURES LATE THURSDAY NIGHT AND EARLY FRIDAY MORNING. ACTION SHOULD BE PLANNED TO PROTECT TENDER VEGETATION FROM THE COLDER TEMPERATURES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. WILLIAMS
The office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 5, 4:18 AM CDT | Wind Advisory | FSD | Aurora, Beadle, Bon Homme, Brule, Charles Mix, Davison and 9 more | 15 hr |
Nearby
Freeze Warnings in South Dakota, 2005Every freeze warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.